Q. What is the reason for pain in both outer and inner vagina during intercourse?

Answered by Dr. Ashok Kumar Choudhary and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Vaginal Pain or Foreplay? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am newly married. We had sex four to five times till now. Last time when we had sex, she started feeling pain in both outer and inner vagina. She feels like peeing, but actually, it is not. Kindly suggest for a better solution and any precautions that can be taken before intercourse.


Related Questions:
What could be the reason for vaginal pain during periods?
Should I take an emergency pill if I only had foreplay?
Is it possible that I got pregnant with only foreplay and no intercourse?
 

Dr. Ashok Kumar Choudhary
M.B.B.S., M.D. PSYCHIATRY
Andrology, Geriatrics, Psychiatry, Psychologist/ Counsellor, Psychotherapy, Sexology

Hi,

Welcome to icliniq.com.

From the available description, it appears that due to inexperience there is little effort for foreplay which is leading to less excitement and resultant problems. It is most important to devote more time for foreplay and excite her before attempting intercourse. It is also important to know each other's erotic body parts so there is proper excitement.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

 

Thank you doctor,

We did not have intercourse for last three to four days due to the pain. Is there any medicine you can suggest?

 

Dr. Ashok Kumar Choudhary
M.B.B.S., M.D. PSYCHIATRY
Andrology, Geriatrics, Psychiatry, Psychologist/ Counsellor, Psychotherapy, Sexology

Hi,

Welcome back to icliniq.com.

I am sorry to say that no medicine can be suggested without proper medical examination unless there is a risk of life or emergency. In my opinion, if you are still facing problem contact a local medical practitioner for proper medical examination and treatment. Although lack of foreplay is the most likely cause, the chance of local pathology cannot be ruled out without proper examination.

In case there is severe pain simple analgesics such as Ibuprofen 400 mg can be used as it does not require a prescription.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I feel dizzy and nauseous after taking two Ibuprofen tablets. What to do?
Query: Hi doctor, I am a 18 year old female, and I weigh 135 lbs and 5.4 feet tall. I take birth control pills every night, along with two 500 mcg Biotin and two 500 mg cranberry pills. Tonight, I had a headache, so I accidentally took two 800 mg Ibuprofen tablets without thinking about it. I feel extremel...  Read Full »
Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? You do not need to worry about any of these symptoms. Let me explain. Biotin and Cranberry are health supplements, they do not affect the body adversely. Birth control pills, regularize the hormonal status in the body. So, they have no effect too. Bu...  Read Full »
 
How long can I take Ibuprofen for pain from broken ribs?
Query: Hi doctor, I am a 65 year old female, and I fell 10 days back and broke one or two ribs. The only thing that brings any relief is Ibuprofen 800 mg. I need to know how often and for how long can I take Ibuprofen? I tried Oxycodone 10 mg, but it does not work that well. Thank you.  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, Ibuprofen is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: Tramadol 50 ...  Read Full »
 
My sister is suffering from severe vaginal pain. What to do?
Query: Hi doctor, I need an opinion regarding my elder sister. She is 52 years old. She is diabetic and is suffering from severe vaginal pain for the last few weeks. While collection of pap smear, the swab was bloody and it was very painful for her. She is currently using Candid cream and Candid V6 tablet ...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The reports of both pap smear and tumor markers are within normal limits and rules out any malignancy in terms of possible cervical cancer. However, the pain in vagina and blood tinge at her age, where she is likely menopausal, could be due to atrophic vaginitis. ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From